Alert archive / Montana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Missoula, MT
NWS Missoula, MT issued this severe thunderstorm warning at Jul 17, 2016, 9:27 PM MDT for 4 counties in Montana; Idaho County, Idaho. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2016, 9:27 PM MDT (03:27 UTC)
- Expired
- Jul 17, 2016, 10:00 PM MDT
- In force
- 33 min
- Issued by
- NWS Missoula, MT
- Area
- Storm-based polygon
Counties Idaho County, ID, Granite County, MT, Lake County, MT, Missoula County, MT, Ravalli County, MT
The radar
The Missoula radar (KMSX), 33 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 9:31 PM MDT | HAIL 1 | 1 Nnw Florence, MT | PUBLIC MEASURED 1 INCH HAIL. PHOTO SENT VERIFYING REPORT. |
| Jul 17, 9:43 PM MDT | HAIL 1 | 4 Ne Florence, MT | . |
| Jul 17, 10:10 PM MDT | HAIL 1 | 4 Sse Clinton, MT | REPORTED AT 81 ROCK CREEK RD, CLINTON, MT 59825. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 3.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2175 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
076 WUUS55 KMSO 180327 SVRMSO IDC049-MTC039-047-063-081-180400- /O.NEW.KMSO.SV.W.0012.160718T0327Z-160718T0400Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MISSOULA MT 927 PM MDT SUN JUL 17 2016 THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN IDAHO COUNTY IN CENTRAL IDAHO... NORTH CENTRAL RAVALLI COUNTY IN WEST CENTRAL MONTANA... NORTHWESTERN GRANITE COUNTY IN WEST CENTRAL MONTANA... SOUTHEASTERN MISSOULA COUNTY IN WEST CENTRAL MONTANA... SOUTH CENTRAL LAKE COUNTY IN NORTHWESTERN MONTANA... * UNTIL 1000 PM MDT * AT 926 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER LOLO...OR 10 MILES SOUTH OF MISSOULA...AND MOVING NORTHEAST AT 55 MPH. NICKEL SIZE TO QUARTER SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... MISSOULA...LOLO...STEVENSVILLE...EVARO...WYE...BONNER-WEST RIVERSIDE...FRENCHTOWN...FLORENCE...EAST MISSOULA...ARLEE...TWIN CREEKS...CLINTON...POTOMAC AND TURAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4649 11412 4677 11453 4723 11407 4676 11339 TIME...MOT...LOC 0326Z 233DEG 49KT 4673 11408 $$
1 follow-up statement
903 WWUS55 KMSO 180351 SVSMSO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 951 PM MDT SUN JUL 17 2016 IDC049-MTC039-047-063-081-180400- /O.CON.KMSO.SV.W.0012.000000T0000Z-160718T0400Z/ IDAHO ID-RAVALLI MT-GRANITE MT-MISSOULA MT-LAKE MT- 951 PM MDT SUN JUL 17 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTHEASTERN IDAHO...NORTH CENTRAL RAVALLI...NORTHWESTERN GRANITE...SOUTHEASTERN MISSOULA AND SOUTH CENTRAL LAKE COUNTIES... AT 951 PM MDT...MULTIPLE TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHEAST OF BONNER-WEST RIVERSIDE...OR 15 MILES EAST OF MISSOULA...MOVING NORTHEAST AT 55 MPH. LOCATIONS IMPACTED INCLUDE... MISSOULA...LOLO...STEVENSVILLE...EVARO...WYE...BONNER-WEST RIVERSIDE...FRENCHTOWN...FLORENCE...EAST MISSOULA...ARLEE...TWIN CREEKS...CLINTON...POTOMAC AND TURAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4649 11412 4677 11453 4723 11407 4676 11339 TIME...MOT...LOC 0351Z 233DEG 49KT 4694 11368 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:22 PM MDT, 7 hours 5 minutes earlier.
Area forecast discussion, Jul 17, 2:22 PM MDT, 7 hours 5 minutes before
Area Forecast Discussion National Weather Service Missoula MT 222 PM MDT Sun Jul 17 2016 .DISCUSSION...There is a shortwave approaching the region in southwesterly flow today that will be the main thunderstorm producing feature this afternoon. Current high resolution model guidance show the potential for two waves of thunderstorm today with the first during this afternoon in north central Idaho and west central Montana. The second area of thunderstorms may pass later in the day with a focus farther north through the evening. There are indications that storms could continue through midnight north of Interstate 90. The active southwesterly flow pattern will remain over north central Idaho and western Montana on Monday so showers and thunderstorms are forecast to return Monday afternoon. There are also indications that some of the storms on Monday could be strong with gusty winds and hail. As of now north central Idaho and into northwest Montana are forecast to have the most ingredients for stronger thunderstorms though they are also possible along the divide. Tuesday through Thursday pattern will keep a weak frontal boundary over the Idaho Panhandle and NW Montana resulting in a slight chance of showers and thunderstorms. Upper level wave passes through at some point midweek to aid in precip development in NW Montana. Afterwards, a dry west-to-east zonal flow appears to establish itself over the northern tier of the US as the subtropical central US high pressure moves westward. This is a very typical mid-summer hot and breezy pattern for the northern Rockies and looks to persist through the remainder of July. /ss && .AVIATION... The atmosphere is beginning to destabilize this afternoon with daytime heating and an approaching shortwave. Each run of the HRRR shows the first area of convection to be a bit more organized and a little slower on its passage from north central Idaho through western Montana. The first area of thunderstorms is likely to be between Grangeville, Salmon, and Butte 17/2100z-17/2300z, followed by Lookout Pass, Missoula, Deer Lodge 17/2300z-18/0100z, and finally Libby, Kalispell and Glacier National Park around 18/0100-18/0400z. Cloud cover and a few showers will linger in northwest Montana and especially through Glacier NP tonight. Thunderstorms are again forecast to return on Monday and a few of these could be strong with gusty winds and hail. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...None. ID...None. &&
In the hours before
Special weather statement, Jul 17, 6:36 PM MDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
536 PM PDT SUN JUL 17 2016
IDZ006>008-180145-
SOUTHERN CLEARWATER MOUNTAINS ID-
LOWER HELLS CANYON/SALMON RIVER REGION ID-
OROFINO/GRANGEVILLE REGION ID-
536 PM PDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL IDAHO COUNTY UNTIL
645 PM PDT...
AT 536 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF WHITE BIRD...OR 16 MILES WEST OF GRANGEVILLE...
MOVING NORTHEAST AT 30 MPH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING, PARTICULARLY IN LOCAL WILDFIRE BURN SCAR
AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRANGEVILLE...KAMIAH...KOOSKIA...EAST KAMIAH...CLEARWATER...
COTTONWOOD...STITES...FERDINAND...KEUTERVILLE...FENN...HARPSTER...
WINONA AND CANFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4603 11658 4600 11654 4601 11652 4610 11652
4620 11642 4615 11619 4621 11614 4623 11601
4630 11612 4623 11599 4614 11570 4587 11607
4570 11652 4575 11654 4578 11660 4578 11666
4583 11671 4583 11677
TIME...MOT...LOC 0036Z 212DEG 28KT 4587 11645Special weather statement, Jul 17, 6:38 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
638 PM MDT SUN JUL 17 2016
MTZ006-007-043-180115-
POTOMAC/SEELEY LAKE REGION MT-BITTERROOT/SAPPHIRE MOUNTAINS MT-
BUTTE/BLACKFOOT REGION MT-
638 PM MDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANITE AND CENTRAL
POWELL COUNTIES UNTIL 715 PM MDT...
AT 637 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF DRUMMOND...MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DRUMMOND...HELMVILLE...HALL...BEARMOUTH AND NEW CHICAGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4652 11330 4666 11348 4711 11284 4707 11279
4683 11280 4683 11273
TIME...MOT...LOC 0037Z 227DEG 37KT 4665 11331Special weather statement, Jul 17, 8:04 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 804 PM MDT SUN JUL 17 2016 MTZ006-007-180245- BITTERROOT/SAPPHIRE MOUNTAINS MT-BUTTE/BLACKFOOT REGION MT- 804 PM MDT SUN JUL 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANITE AND SOUTH CENTRAL POWELL COUNTIES UNTIL 845 PM MDT... AT 804 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF DRUMMOND...MOVING NORTHEAST AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DRUMMOND...GOLDCREEK...HALL...NEW CHICAGO...MAXVILLE...BROCK CREEK AND JENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4644 11329 4659 11342 4685 11288 4661 11269 TIME...MOT...LOC 0204Z 241DEG 33KT 4656 11326
Special weather statement, Jul 17, 8:15 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 815 PM MDT SUN JUL 17 2016 IDZ005-006-MTZ004-006-180315- SOUTHERN CLEARWATER MOUNTAINS ID-NORTHERN CLEARWATER MOUNTAINS ID- BITTERROOT/SAPPHIRE MOUNTAINS MT-LOWER CLARK FORK REGION MT- 815 PM MDT SUN JUL 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IDAHO...EAST CENTRAL CLEARWATER...SOUTHEASTERN MINERAL...NORTHWESTERN RAVALLI AND SOUTHWESTERN MISSOULA COUNTIES UNTIL 915 PM MDT/815 PM PDT/... AT 815 PM MDT/715 PM PDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 26 MILES NORTHEAST OF LOWELL...OR 41 MILES EAST OF KAMIAH...MOVING NORTHEAST AT 45 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM IN ADDITION TO BRIEF, HEAVY RAINFALL. LOCATIONS IMPACTED INCLUDE... HIGHWAY 12 CORRIDOR...LOLO HOT SPRINGS...LOLO PASS AND POWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4630 11523 4648 11543 4689 11460 4655 11426 TIME...MOT...LOC 0215Z 232DEG 39KT 4642 11521
Special weather statement, Jul 17, 8:49 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
849 PM MDT SUN JUL 17 2016
MTZ007-180315-
BUTTE/BLACKFOOT REGION MT-
849 PM MDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL POWELL COUNTY UNTIL
915 PM MDT...
AT 849 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF LINCOLN...OR 24 MILES EAST OF DRUMMOND...MOVING
NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FINN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4665 11279 4679 11288 4683 11278 4683 11254
4670 11254
TIME...MOT...LOC 0249Z 242DEG 38KT 4677 11264Special weather statement, Jul 17, 8:58 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
858 PM MDT SUN JUL 17 2016
IDZ005-006-MTZ003>006-043-180415-
SOUTHERN CLEARWATER MOUNTAINS ID-NORTHERN CLEARWATER MOUNTAINS ID-
POTOMAC/SEELEY LAKE REGION MT-MISSOULA/BITTERROOT VALLEYS MT-
BITTERROOT/SAPPHIRE MOUNTAINS MT-FLATHEAD/MISSION VALLEYS MT-
LOWER CLARK FORK REGION MT-
858 PM MDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IDAHO...EAST CENTRAL
CLEARWATER...SOUTHEASTERN MINERAL...NORTH CENTRAL RAVALLI...SOUTHERN
MISSOULA...SOUTHEASTERN SANDERS AND SOUTHERN LAKE COUNTIES UNTIL 1015
PM MDT/915 PM PDT/...
AT 856 PM MDT/756 PM PDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 25 MILES WEST OF FLORENCE...OR 33 MILES NORTHWEST OF
HAMILTON...MOVING NORTHEAST AT 40 MPH. ADDITIONAL SMALLER, BUT STILL
POTENT, STORM CELLS ARE FILLING IN ACROSS THE BITTERROOT VALLEY AND
HEADING NORTH TOWARDS MISSOULA.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 TO 40 MPH WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MISSOULA...LOLO...ALBERTON...EVARO...WYE...BONNER-WEST RIVERSIDE...
FRENCHTOWN...FLORENCE...EAST MISSOULA...NINEMILE...CLINTON...TURAH...
HUSON AND LOLO HOT SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4650 11436 4677 11474 4721 11429 4681 11356
4659 11400
TIME...MOT...LOC 0256Z 233DEG 34KT 4662 11461The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 6:38 PM MDT | Special Weather Statement | MSO | Powell | 37 min |
| Jul 17, 8:04 PM MDT | Special Weather Statement | MSO | Powell | 41 min |
| Jul 17, 8:15 PM MDT | Special Weather Statement | MSO | 60 min | |
| Jul 17, 8:49 PM MDT | Special Weather Statement | MSO | Powell | 26 min |
| Jul 17, 8:58 PM MDT | Special Weather Statement | MSO | Missoula | 77 min |
| Jul 17, 9:46 PM MDT | Special Weather Statement | MSO | Powell | 44 min |
| Jul 17, 10:04 PM MDT | Special Weather Statement | MSO | Missoula | 56 min |
| Jul 17, 10:08 PM MDT | Severe Thunderstorm Warning | MSO | Granite, Missoula, Powell | 52 min |
| Jul 18, 4:13 PM MDT | Special Weather Statement | MSO | Lincoln | 47 min |
| Jul 18, 4:21 PM MDT | Special Weather Statement | MSO | Lincoln | 54 min |
| Jul 18, 4:25 PM MDT | Severe Thunderstorm Warning | MSO | Lincoln | 35 min |
| Jul 18, 4:59 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lincoln | 46 min |
| Jul 18, 5:23 PM MDT | Special Weather Statement | MSO | Lincoln | 22 min |
| Jul 18, 5:38 PM MDT | Special Weather Statement | MSO | 37 min | |
| Jul 17, 6:36 PM MDT | Special Weather Statement | MSO | Lewis | 69 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2016Severe Thunderstorm Warnings in Idaho, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.